The limit cycles of pendulum systems with impulse perturbation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 540-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a18,
author = {B. S. Kalitin},
title = {The limit cycles of pendulum systems with impulse perturbation},
journal = {Differencialʹnye uravneni\^a},
pages = {540--542},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a18/}
}
B. S. Kalitin. The limit cycles of pendulum systems with impulse perturbation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 540-542. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a18/